# SDR UALA2011022500947

- Difficulty date: February 25, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 80,746 hours, 9,644 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 582233
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT SIGN INOPERATIVE.  UPPER DECK CEILING JUST AFT OF DOORS.  REPLACED BATTERY.  OPS CHECKED NORMAL.
